In this article, we verify the existence of solution to boundary value problem of nonlinear fractional differential equation involving Caputo fractional derivatives. We obtain new existence results based on nonlinear alternative of Leray-Schauder type and Krasnoselskiis fixed point theorem. At the end, two illustrative examples have been presented.
Darzi, Rahmat and Mohammadzadeh, Bahar
New Existence Results to Solution of Fractional Boundary Value Problems,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 8,
2, Article 13.
Available at: https://digitalcommons.pvamu.edu/aam/vol8/iss2/13